# SDR IPXA2023112956677

- Difficulty date: November 6, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,708 hours, 21,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7130
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: WTB STRUCTURE - WEB FOR T-CHORD STA 900 HAS CORROSION AT APROX LBL 10 - DOT 07608-002 INSTALLED WEB AT STA 900 I.A.W. SRM 51-40-02-0G. INSTALLED SECTION T-CHORD  I.A.W. SRM 51-40-02-0G. INSTALLED INTERCOSTAL AT STA 900 I.A.W. SRM 51-40-02-0G.
